# SDR JJBA20211227015

- Difficulty date: December 27, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 41,366 hours, 26,432 cycles
- System (JASC): 5200 · Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INNER LOWER SKIN HAS SEVERAL AREAS OF DAMAGE (CHAFING AND GOUGES). REMOVED AND REPLACED CARGO DOOR INNER LOWER SKIN
